# SDR SWAA2022042084212

- Difficulty date: March 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF SUPPORT INTERCOSTAL AT B.S. 259-270 AT L.B.L. 3 - R.B.L. 3; W.L 207.54. / [01] SRM 53-10-51-0I-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE;[02] REMOVEVED CORROSION AT DISCREPANCY AREA L=3.' X W=1.'X D=0.010' ORIGINAL MATERIAL THICKNESS 0.040' MATERIAL REMAINING 0.030' FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 PARAGRAPH 4.B. FIGURE 105 DETAIL C. TOOL ID:ATS1671; S/N:65093024;DATE:01/2022;DUE:10/2022;[03] REMOVED SUPPORT INTERCOSTAL FROM BS-259 - BS-270 LBL-3 - RBL-3; WL 207.54 PER SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] LOCATED AND DRILLED NEW SUPPORT INTERCOSTAL PN 141A5211U1 PO#856071/1 PER SRM 51-40-05-0G-0 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INSTALLED NEW SUPPORT INTERCOSTAL AT BS 259 - BS 270 LBL 3 - RBL 3 WL 207.54 ITEM#141A5211U1 PO#856071/1 PER SRM 51-40-02-0G-0 ; DWG#141A5210;[08] VERIFIED CORRECTIVE ACTION 7.;[09] CORRECTED CORROSION LEVEL.;[10] CORRECTED CORROSION LEVEL.;[11] CHANGED TO N/A.
